# SDR 2007UALA02310

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 27,473 hours, 7,502 cycles
- Engine: Pwa PW4052
- Engine time: 54,048 hours, 10,156 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED, LT ENG HPSOV EICAS MESSAGE.   [07-24-07]   AFTER TROUBLESHOOTING WITH INCONCLUSIVE RESULTS, CONDUCTED BORESCOPE ON NR 2 ENG SN 724700. ENGINE FAILED BORESCOPE INSPECTION ON EC6271 DUE TO COMBUSTION CHAMBER CONTINOUS AXIAL CRACKS THRU MORE THAN 3 LOUVERS. THIS IS BEYOND REDUCED INTERVAL LIMIT PER MM 72-00-00.  DAMAGE LOCATED AT 7:30 ON OUTER COMBUSTION CHAMBER, VERIFIED ON COLD SIDE.REPLACED NR 2 ENGINE PER MM- 71-00-02. ENGINE & PNEU SYSTEM CHECKED OK.
